Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Got second Mirena inserted. Having pain like Braxton Hicks, fatigue, indigestion, headache, nausea, increased apetite. Suggestions?

I had the mirena inserted 5 years ago and just recently went to get the 2nd one placed last month. I feel strange as I have started to feel flutters in my abdomen . The doctor said the previous mirena was hanging out and she put the 2nd one in. Its been a few months since I ve been intimate. I m also having pain and tightening like Braxton Hicks. Fatigue , indigestion, headaches, nauseau, and an increased appetite . I tried discussing this with the nurse but she brushed me off. I m stressed.
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
thank you for using healthcare magic,
no need to worry . with IUD insertion such symptoms might occur .it will go away in some days.. abdominal pain, bowl habit alteration, headache, dizziness , nausea , vomiting , bleeding etc can occur after IUD insertion.. if your symptoms gets severe consult your gynecologist..
take care..
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor